# SDR VNAA202102231114

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 11,142 hours, 10,160 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO OMA DUE TO AIRCRAFT NOT PRESSURIZING.  FLIGHT LANDED SAFELY AND NOT OVERWEIGHT.  INTERROGATED MDC AND FOUND NO CURRENT FAULTS OR HISTORICAL FAULT CODES POSTED ON THE PREV FLT LEG, INSPECTED OUTFLOW VALVE FOR FOD INGESTION NO FOD FOUND IN VALVE, PERFORMED OPERATIONAL CHECK OF THE CABIN PRESSURIZATION SYSTEM IN AUTO AND MANUAL MODES IAW CRJ900 AMM21-31-00-710-801/802, AND FUNCTIONAL TEST OF THE OUT FLOW VALVE IAW CRJ900 AMM21-31-01-720-801-A01 SYSTEM OPS CHECKS GOOD AT THIS TIME AIRCRAFT OK FOR SERVICE.
